Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
BULK UNIVERSALITY FOR DEFORMED WIGNER MATRICES

Lee, JiOonresearcher; Schnelli, Kevin; Stetler, Ben; Yau, Horng-Tzer, ANNALS OF PROBABILITY, v.44, no.3, pp.2349 - 2425, 2016-05

2
Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

rss_1.0 rss_2.0 atom_1.0